Alert archive / Tennessee / Tornado Warnings in 2025
Tornado Warning 61, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Apr 5, 2025, 11:07 PM CDT for Giles County, Lawrence County, Tennessee. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2025, 11:07 PM CDT (04:07 UTC)
- Expired
- Apr 5, 2025, 11:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Giles County, TN, Lawrence County, TN
The radar
The Northeast Alabama radar (KHTX), 98 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 8:30 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 4.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 291 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted.
902
WFUS54 KOHX 060407
TOROHX
TNC055-099-060445-
/O.NEW.KOHX.TO.W.0061.250406T0407Z-250406T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
1107 PM CDT Sat Apr 5 2025
The National Weather Service in Nashville has issued a
* Tornado Warning for...
Southeastern Lawrence County in Middle Tennessee...
Southern Giles County in Middle Tennessee...
* Until 1145 PM CDT.
* At 1107 PM CDT, a severe thunderstorm capable of producing a
tornado was located 8 miles northeast of Lexington, or 15 miles
south of Lawrenceburg, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Pulaski around 1130 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Ardmore, Prospect, Goodspring, Elkton, Frankewing, and Minor Hill.
This includes Interstate 65 between mile markers 1 and 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3500 8735 3508 8737 3528 8683 3499 8684
TIME...MOT...LOC 0407Z 250DEG 28KT 3503 8725
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Barnwell1 follow-up statement
201
WWUS54 KOHX 060416
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
1116 PM CDT Sat Apr 5 2025
TNC099-060426-
/O.CAN.KOHX.TO.W.0061.000000T0000Z-250406T0445Z/
Lawrence TN-
1116 PM CDT Sat Apr 5 2025
...THE TORNADO WARNING FOR SOUTHEASTERN LAWRENCE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for Middle
Tennessee.
&&
LAT...LON 3500 8722 3509 8722 3510 8721 3511 8722
3512 8722 3512 8720 3513 8720 3514 8721
3528 8683 3499 8684
TIME...MOT...LOC 0416Z 250DEG 28KT 3506 8716
$$
TNC055-060445-
/O.CON.KOHX.TO.W.0061.000000T0000Z-250406T0445Z/
Giles TN-
1116 PM CDT Sat Apr 5 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR SOUTHERN
GILES COUNTY...
At 1116 PM CDT, a severe thunderstorm capable of producing a tornado
was located 12 miles southwest of Pulaski, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Pulaski around 1130 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Ardmore, Prospect, Goodspring, Elkton, Frankewing, and Minor Hill.
This includes Interstate 65 between mile markers 1 and 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3500 8722 3509 8722 3510 8721 3511 8722
3512 8722 3512 8720 3513 8720 3514 8721
3528 8683 3499 8684
TIME...MOT...LOC 0416Z 250DEG 28KT 3506 8716
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BarnwellWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 5, 10:36 PM CDT, 31 minutes earlier. Its key messages:
- Updated at 936 PM CDT Sat Apr 5 2025
- A Tornado Watch remains in effect until 3 a.m. for portions of Middle Tennessee south of I-40.
- The majority of Middle Tennessee not under the Tornado Watch has transitioned exclusively to a flooding threat. Numerous Flash Flood Warnings are already in effect.
Area forecast discussion, Apr 5, 10:36 PM CDT, 31 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1036 PM CDT Sat Apr 5 2025 ...New SHORT TERM, LONG TERM... .KEY MESSAGES... Updated at 936 PM CDT Sat Apr 5 2025 - A Tornado Watch remains in effect until 3 a.m. for portions of Middle Tennessee south of I-40. - The majority of Middle Tennessee not under the Tornado Watch has transitioned exclusively to a flooding threat. Numerous Flash Flood Warnings are already in effect. && .SHORT TERM... (Tonight through Monday Night) Issued at 936 PM CDT Sat Apr 5 2025 A surface boundary currently bisects Middle Tennessee from northeast to southwest. The deepest moisture is situated along and behind the boundary, and widespread rain with embedded storms is expected to last the night and well into the day tomorrow. Hourly rainfall rates are under 1/2" most areas, and even under 1/4" in quite a few spots, although higher rainfall rates are still occurring with the heavier cells. At this time, rainfall estimates across northwest Middle Tennessee for this entire event (going back to Wednesday) range from 5 to 11 inches across much of the northwest half of the mid state, with amounts falling off sharply in areas to the south and east of Nashville. Although it has begun to push eastward, the surface boundary is still taking its time exiting the region; it probably won't shift east of the Cumberland Plateau until sometime around mid-day Sunday. River flooding will likely continue into at least the first part of next week. Much cooler air is working its way into the area even now; CKV is already down to 54F, and high temperatures tomorrow will range from the mid 50s to low 70s due to the position of the slow- moving front. && .LONG TERM... (Tuesday through next Sunday) Issued at 936 PM CDT Sat Apr 5 2025 Fortunately, the weather pattern for much of next week will be blessedly benign, and that will give us the chance to start drying out. We probably won't see full sunshine again until Tuesday, and Wednesday should be much the same. We won't re-introduce any PoPs until maybe Thursday for a fast-moving, low-QPF frontal passage that should be gone by the start of next weekend. The coolest mornings look to be Tuesday and Wednesday, when we can look forward to a widespread frost/freeze. After that, we'll start to warm back up. && .AVIATION... (00Z TAFS) Issued at 612 PM CDT Sat Apr 5 2025 The 00Z TAFs are quite a mess. A cold front is making its way across Middle Tennessee this evening and overnight and tomorrow, so it's going to take its time. We expect storms out ahead of the boundary with widespread rain and low clouds behind the front. Surface winds will start to diminish during the evening and won't be nearly as strong as they were today. && .PRELIMINARY POINT TEMPS/POPS... Nashville 57 67 42 60 / 90 80 20 0 Clarksville 50 57 38 61 / 100 60 10 0 Crossville 60 67 41 52 / 80 90 50 10 Columbia 58 69 41 59 / 90 80 20 0 Cookeville 60 68 41 54 / 90 90 40 10 Jamestown 58 67 39 53 / 80 100 50 10 Lawrenceburg 62 70 43 58 / 90 80 30 0 Murfreesboro 59 69 41 58 / 90 90 30 0 Waverly 50 59 38 60 / 100 60 10 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Sunday afternoon for TNZ005>011-023>031- 056>063-075-077-093>095. && SHORT TERM...Rose LONG TERM....Rose AVIATION.....Rose
In the hours before
Local storm report, Apr 5, 7:21 PM CDT, 3 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
721 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM Tstm Wnd Dmg 12 SE Waverly 35.97N 87.64W
04/05/2025 Humphreys TN Amateur Radio
About 15 trees down over a stretch of about
400 yards, including one on a vehicle, along
Poplar Grove Rd. near Bucksnort.
&&Local storm report, Apr 5, 8:11 PM CDT, 2 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
811 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM Tstm Wnd Dmg Red Boiling Spring 36.53N 85.85W
04/05/2025 Macon TN Public
Heavy roof damage to a garage.
&&Local storm report, Apr 5, 8:23 PM CDT, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
823 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM Tstm Wnd Dmg Gallatin 36.38N 86.45W
04/05/2025 Sumner TN Public
Trees down near Hwy 25 behind Cambridge
Farms.
&&Local storm report, Apr 5, 8:45 PM CDT, 2 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
845 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM Tstm Wnd Dmg Belle Meade 36.10N 86.86W
04/05/2025 Davidson TN Public
Large tree down on power lines just past
Richland Creek on Clarendon Ave.
&&Local storm report, Apr 5, 9:41 PM CDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
941 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM Lightning Dover 36.48N 87.84W
04/05/2025 Stewart TN Emergency Mngr
House fire due to lightning strike on Rose
Drive.
&&Local storm report, Apr 5, 10:23 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1023 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM Flash Flood 3 ESE Mount Pleasant 35.54N 87.15W
04/05/2025 Maury TN Emergency Mngr
EM reports flooding of road on Polk Ln along
Quality Creek.
&&The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:17 PM CDT | Tornado Warning | OHX | Wayne | 58 min |
| Apr 5, 8:22 PM CDT | River Flood Warning | OHX | Perry | 63 hr |
| Apr 5, 8:34 PM CDT | River Flood Advisory | OHX | Davidson, Williamson | 39 hr |
| Apr 5, 9:03 PM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Marshall, Maury, Wayne | 14 hr |
| Apr 5, 9:08 PM CDT | Tornado Warning | OHX | Lawrence, Wayne | 67 min |
| Apr 5, 9:36 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lewis, Marshall, Maury | 54 min |
| Apr 5, 10:27 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury, Rutherford, Williamson | 48 min |
| Apr 5, 10:31 PM CDT | River Flood Warning | OHX | Hickman | 16 hr |
| Apr 5, 10:38 PM CDT | River Flood Advisory | OHX | Humphreys | 10 hr |
| Apr 5, 10:41 PM CDT | River Flood Warning | OHX | Cheatham | 20 hr |
| Apr 5, 10:49 PM CDT | Areal Flood Advisory | OHX | Bedford, Coffee, Marshall | 12 hr |
| Apr 5, 11:08 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Rutherford, Warren and 1 more | 33 min |
| Apr 6, 12:24 AM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Warren | 51 min |
| Apr 6, 12:53 AM CDT | Tornado Warning | OHX | Grundy | 15 min |
| Apr 6, 1:05 AM CDT | Severe Thunderstorm Warning | OHX | Grundy | 25 min |
| Apr 6, 1:24 AM CDT | River Flood Advisory | OHX | Cheatham | 9 hr |
| Apr 6, 1:30 AM CDT | River Flood Advisory | OHX | Davidson | 21 days |
| Apr 6, 1:32 AM CDT | River Flood Advisory | OHX | Davidson | 6 hr |
| Apr 6, 1:34 AM CDT | River Flood Advisory | OHX | Davidson | 6 hr |
| Apr 6, 2:12 AM CDT | River Flood Advisory | OHX | Davidson | 23 hr |
| Apr 6, 4:24 AM CDT | River Flood Advisory | OHX | Bedford | 11 hr |
| Apr 6, 5:06 AM CDT | Areal Flood Advisory | OHX | Cannon, DeKalb, Putnam, Rutherford, Warren, White and 1 more | 6 hr |
| Apr 6, 6:46 AM CDT | River Flood Warning | OHX | Hickman | 69 hr |
| Apr 6, 6:48 AM CDT | River Flood Advisory | OHX | Giles | 40 hr |
| Apr 6, 6:49 AM CDT | River Flood Advisory | OHX | Lawrence | 3 hr |
| Apr 6, 8:16 AM CDT | River Flood Warning | OHX | Humphreys | 59 hr |
| Apr 6, 9:00 AM CDT | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 51 hr |
| Apr 6, 9:42 AM CDT | River Flood Advisory | OHX | Perry, Wayne | 22 hr |
| Apr 6, 10:17 AM CDT | River Flood Warning | OHX | Lawrence | 10 hr |
| Apr 6, 3:34 PM CDT | River Flood Advisory | OHX | Decatur, Hardin, Perry, Wayne | 6 days |
Nearby
Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.